# SDR ABXA202210132111

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 108,507 hours, 31,544 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, RUDDER RATIO EICAS MESSAGE DISPLAYED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RESET FLT CONTROL ELEC CIRCUIT BREAKERS IAW B767 AMM 27-09-11 AND  20-60-05. MESAGE CLEARED. AIRCRAFT RETURNED TO SERVICE.
